The space JNp: Nontriviality and duality

dc.contributorAalto-yliopistofi
dc.contributorAalto Universityen
dc.contributor.authorDafni, Galiaen_US
dc.contributor.authorHytönen, Tuomasen_US
dc.contributor.authorKorte, Riikkaen_US
dc.contributor.authorYue, Hongen_US
dc.contributor.departmentDepartment of Mathematics and Systems Analysisen
dc.contributor.groupauthorAnalysisen
dc.contributor.organizationConcordia Universityen_US
dc.contributor.organizationUniversity of Helsinkien_US
dc.contributor.organizationGeorgia College and State Universityen_US
dc.date.accessioned2019-05-06T09:21:21Z
dc.date.available2019-05-06T09:21:21Z
dc.date.embargoinfo:eu-repo/date/embargoEnd/2020-05-25en_US
dc.date.issued2018-08-01en_US
dc.description.abstractWe study a function space JNp based on a condition introduced by John and Nirenberg as a variant of BMO. It is known that Lp⊂JNp⊊Lp,∞, but otherwise the structure of JNp is largely a mystery. Our first main result is the construction of a function that belongs to JNp but not Lp, showing that the two spaces are not the same. Nevertheless, we prove that for monotone functions, the classes JNp and Lp do coincide. Our second main result describes JNp as the dual of a new Hardy kind of space HKp′ .en
dc.description.versionPeer revieweden
dc.format.extent27
dc.format.extent577-603
dc.format.mimetypeapplication/pdfen_US
dc.identifier.citationDafni, G, Hytönen, T, Korte, R & Yue, H 2018, ' The space JN p : Nontriviality and duality ', Journal of Functional Analysis, vol. 275, no. 3, pp. 577-603 . https://doi.org/10.1016/j.jfa.2018.05.007en
dc.identifier.doi10.1016/j.jfa.2018.05.007en_US
dc.identifier.issn0022-1236
dc.identifier.issn1096-0783
dc.identifier.otherPURE UUID: ac56061a-be14-4202-bcfc-e83e80700a62en_US
dc.identifier.otherPURE ITEMURL: https://research.aalto.fi/en/publications/ac56061a-be14-4202-bcfc-e83e80700a62en_US
dc.identifier.otherPURE LINK: http://www.scopus.com/inward/record.url?scp=85047228658&partnerID=8YFLogxKen_US
dc.identifier.otherPURE FILEURL: https://research.aalto.fi/files/32884652/SCI_Dafni_Hyt_nen_Korte_The_Space.JNp_2018April27.pdfen_US
dc.identifier.urihttps://aaltodoc.aalto.fi/handle/123456789/37745
dc.identifier.urnURN:NBN:fi:aalto-201905062863
dc.language.isoenen
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE
dc.relation.ispartofseriesJournal of Functional Analysisen
dc.relation.ispartofseriesVolume 275, issue 3en
dc.rightsopenAccessen
dc.subject.keywordAtomic decompositionen_US
dc.subject.keywordBounded mean oscillationen_US
dc.subject.keywordDualityen_US
dc.subject.keywordJohn–Nirenberg inequalityen_US
dc.subject.keywordSELF-IMPROVING PROPERTIESen_US
dc.subject.keywordBOUNDED MEAN-OSCILLATIONen_US
dc.subject.keywordBMO-TYPE NORMSen_US
dc.subject.keywordJOHN-NIRENBERGen_US
dc.subject.keywordPOINCARE INEQUALITIESen_US
dc.subject.keywordPERIMETERen_US
dc.subject.keywordSETSen_US
dc.titleThe space JNp: Nontriviality and dualityen
dc.typeA1 Alkuperäisartikkeli tieteellisessä aikakauslehdessäfi
Files